Let's focus on what we can do!

By Disabled People for Disabled People

  • Home
  • >
  • Bipolar Disorder
  • >
  • Epilepsy, bipolar disorder medication recalled over possible contamination – WAFB

Epilepsy, bipolar disorder medication recalled over possible contamination – WAFB

Tuesday, 14 January, 2020

Epilepsy, bipolar disorder medication recalled over possible contamination – WAFB

One lot of a medication used to treat epilepsy and bipolar disorder is included in a nationwide recall after potentially being cross-contaminated with another drug. (Source: Pixabay)

[responsivevoice_button voice="UK English Female" buttontext="Listen to Post”]

One lot of a medication used to treat epilepsy and bipolar disorder is included in a nationwide recall after potentially being cross-contaminated with another drug.

The U.S. Food and Drug Administration issued an alert that lot number 331771 of Lamotrigine 100 mg Tablets was found to have been cross-contaminated with a small amount of Enalapril Maleate. Both drugs are manufactured at the same facility.

Enalapril Maleate is a drug substance indicated for hypertension and congestive heart failure. The drug is associated with risk of birth defects in a developing fetus, and poses a risk specifically to small children and pregnant women.

Click here to read full article https://www.wafb.com/2020/01/12/epilepsy-bipolar-disorder-medication-recalled-over-possible-contamination/

Categories :
  • Bipolar Disorder
  • Latest Headlines
Socials :

Recent posts